Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Work heavily on computers, tiredness in eyes, difficulty in sleeping, reddish eyes in the morning with watering. Remedial measure?

Hi I am 48 now, working on computers also. I feel tire eyes as I am unable to sleep properly in night. Actually I close my eyes full night but not sleeping actually some times walking on top open floor , It makes my eyes reddish in the morning also tired badly.I feel water emanating from my eyes in the morning when I drive the bike to office, pl guide,,,,,,,,,,,,,,,,,,,Email ID is YYYY@YYYY or YYYY@YYYY
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to the forum,
As you are working continuously on computer it put lot of pressure on eyes that may cause you headache , redness of eyes and sleeping problem . first you have to consult the opthamologist for any eye problem due to this , do further action as per their suggestion . You have to change your working style . use Alovera gel to sooth your eyes after heavy work.
feel free to ask any queries you have

Dr.Abhishek Chandge
Answered: Tue, 9 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor